# SDR DALA2015122107702

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 7,785 hours, 2,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE AT ROWS 11-17. MAINTENANCE REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51 AT ROW 11.  LIGHTS OPEN CHECK GOOD.
